Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 155, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2014, 12:31 AM CDT for Saline County, Kansas. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 12:31 AM CDT (05:31 UTC)
- Expired
- Jun 12, 2014, 1:00 AM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Saline County, KS
The radar
The Topeka radar (KTWX), 117 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 12:57 AM CDT | TSTM WND GST 56 | 1 Se Niles, KS | DELAYED REPORT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 9:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 5.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -505 J/kg
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
755
WUUS53 KICT 120531
SVRICT
KSC169-120600-
/O.NEW.KICT.SV.W.0155.140612T0531Z-140612T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1231 AM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SALINE COUNTY IN CENTRAL KANSAS...
* UNTIL 100 AM CDT
* AT 1229 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
CAMBRIA...AND MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW CAMBRIA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 238 AND 266. THIS
INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 85 AND 95.
THIS WARNING REPLACES THE PREVIOUS WARNING ISSUED FOR SALINE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3893 9736 3892 9738 3875 9737 3871 9764
3888 9789 3892 9791 3895 9791 3897 9737
TIME...MOT...LOC 0531Z 261DEG 23KT 3886 9753
HAIL...<.75IN
WIND...60MPH
$$
PEARCE2 follow-up statements
461
WWUS53 KICT 120545
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1245 AM CDT THU JUN 12 2014
KSC169-120600-
/O.CON.KICT.SV.W.0155.000000T0000Z-140612T0600Z/
SALINE KS-
1245 AM CDT THU JUN 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SALINE COUNTY UNTIL 100 AM CDT...
AT 1239 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF BENNINGTON...TO 6 MILES SOUTH OF
SOLOMON...AND MOVING EAST TO NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...THIS STORM HAS A HISTORY OF PRODUCING 60 TO 70 MPH WINDS
ACROSS ELLSWORTH...BROOKVILLE AND SALINA.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN SALINE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3893 9736 3892 9738 3875 9737 3871 9764
3888 9789 3892 9791 3895 9791 3897 9737
TIME...MOT...LOC 0543Z 258DEG 32KT 3896 9753 3884 9733
HAIL...<.75IN
WIND...60MPH
$$
KLEINSASSER685
WWUS53 KICT 120556
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1256 AM CDT THU JUN 12 2014
KSC169-120606-
/O.EXP.KICT.SV.W.0155.000000T0000Z-140612T0600Z/
SALINE KS-
1256 AM CDT THU JUN 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SALINE COUNTY HAS
EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3893 9736 3892 9738 3875 9737 3871 9764
3888 9789 3892 9791 3895 9791 3897 9737
TIME...MOT...LOC 0556Z 258DEG 32KT 3898 9738 3886 9718
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:52 PM CDT, 5 hours 39 minutes earlier.
Area forecast discussion, Jun 11, 6:52 PM CDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 652 PM CDT WED JUN 11 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 305 PM CDT WED JUN 11 2014 INSTABILITY CONTINUES TO INCREASE ACROSS MOST OF THE WRN SECTIONS OF KS AT THIS TIME....WITH A COLD FRONT PUSHING INTO NW KS. THINK NW KS WILL BE THE INITIATION POINT FOR SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON...AS THIS FRONTAL BOUNDARY RUNS INTO THIS UNSTABLE AIRMASS. THINK SOME SUPERCELLS WILL DEVELOP OVER THIS AREA INITIALLY...KEEPING THE ICT FORECAST AREA DRY AT LEAST THROUGH THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. THE HIGH PLAINS SUPERCELL STORMS ARE EXPECTED TO PROPAGATE EAST INTO CENTRAL KS LATE THIS EVENING BUT THEN CONGEAL AND DIVE SOUTHEAST AS A FORWARD PROPAGATING MESOSCALE CONVECTIVE SYSTEM (MCS) DURING THE OVERNIGHT HOURS. THIS MCS WILL ACTUALLY BECOME MORE INTENSE RIGHT AROUND MIDNIGHT...AS THE LOW LEVEL JET INCREASES MOISTURE TRANSPORT INTO CENTRAL KS MAINLY BETWEEN HIGHWAY 50 AND 56. CENTRAL KS STILL LOOKS LIKE THE AREA THAT WILL SEE THE HEAVIEST RAINFALL OVERNIGHT...WITH ANOTHER ONE TO THREE INCHES OF RAINFALL POSSIBLE...AS THE STRATIFORM RAIN AREA STAYS OVER THIS AREA THE LONGEST. STEERING VECTORS SUGGEST THE LEADING EDGE OF THE MCS WILL DIVE SOUTHEAST ALONG THE EDGE OF THE MOST UNSTABLE CAPE...WHICH WILL BE LOCATED ACROSS SOUTH CENTRAL KS FROM KGBD TO KICT TO KPNC. THIS LEADING EDGE OF THE STORMS WILL PROBABLY REACH THE ICT METRO AREA BETWEEN MIDNIGHT AND 2AM. THIS LEADING EDGE COULD LEAD TO A SWATH OF 60-65 MPH DAMAGING WINDS AS IT DIVES SOUTHEAST INTO NRN OK. NOT EXPECTING A HIGH END DERECHO...AS 0-10 KM BULK SHEAR REMAINS MARGINAL FOR A HIGH END EVENT. THU-FRI: BACK END OF THE MCS MAY STILL BE ONGOING ACROSS PORTIONS OF THE FLINT HILLS AND SE KS FOR THE MORNING HOURS ON THU. NOT EXPECTING THE RAINS TO BE AS HEAVY IN THIS AREA...AS LOW LEVEL MOISTURE TRANSPORT WANES AND VEERS SE INTO OK. AFTER THE MCS CLOUD SHIED CLEARS THE AREA...EXPECT CLEARING SKIES AND A PLEASANT DAY FOR THE REST OF THE AREA AS WEAK RIDGING MOVES INTO THE AREA FOR THU AFTERNOON THROUGH FRI. FRI-FRI NIGHT: AFTER A PLEASANT DAY ON FRI...LOW-MID LEVEL MOISTURE WILL BEGIN TO RETURN TO WRN KS FOR FRI NIGHT INTO SAT MORNING. THIS MID LEVEL WARM ADVECTION WILL BE MAINLY OVER CENTRAL KS...MAINLY LEADING TO SOME MID LEVEL CLOUDS...AS LOWER LAYERS WILL INITIALLY BE DRY. SAT-SAT NIGHT: SOME UNCERTAINTY ON HOW SAT WILL EVOLVE AS MID LEVEL FLOW SHIFTS AROUND TO MORE OF A SW FLOW...WITH ANOTHER SURFACE LOW DEVELOPING OVER THE OK PANHANDLE...WITH A DRY LINE EXPECTED TO FORM ACROSS WRN KS. A WARM ELEVATED MIXED LAYER WILL CAP ANY KIND OF CONVECTION THROUGH THE AFTERNOON HOURS. ANY CONVECTION THAT CAN DEVELOP FOR SAT AFTERNOON WILL REMAIN WELL WEST OF I-135 AND PROBABLY OVER WRN KS CLOSER TO THE DRYLINE. LOW LEVEL MOISTURE TRANSPORT AND WARM ADVECTION LOOKS TO REALLY INCREASE ACROSS MOST OF THE WRN HALF OF THE FORECAST AREA FOR SAT NIGHT. MOST OF THIS DEEP RICH MOISTURE WILL BE FOCUSED FURTHER NORTH OF THE AREA INTO NORTHEAST NE...BUT AS THE LOW LEVEL JET INCREASES...THINK SOME STORMS WILL DEVELOP OVER AREAS WEST OF THE KS TURNPIKE FOR SAT NIGHT. SO WILL KEEP A SOLID CHANCE POP GOING FOR NOW. BULK SHEAR/DIRECTIONAL SHEAR AND INSTABILITY SAT AFTERNOON AND SAT NIGHT BOTH SUGGESTS A SEVERE WEATHER CHANCE. KETCHAM .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 305 PM CDT WED JUN 11 2014 A FRONTAL BOUNDARY LOOKS PUSH TO AROUND THE KS TURNPIKE FOR SUNDAY...WITH A VERY UNSTABLE AIRMASS EXPECTED ALONG OR JUST SOUTH OF THE BOUNDARY FOR SUN AFTERNOON. CAPPING WARM AIR ALOFT WILL AGAIN LIMIT CONVECTIVE CHANCES UNTIL THE LATE AFTERNOON HOURS...BUT CONVERGENCE ALONG THE FRONT WILL BE ENOUGH FOR A FEW BIG STORMS TO FORM ALONG OR EAST OF THE KS TURNPIKE FOR SUN EVENING. THE VERY UNSTABLE AIRMASS COULD CERTAINLY LEAD TO A SEVERE STORM CHANCE FOR THE FLINT HILLS FOR SUN EVENING. SOME UNCERTAINTY ON HOW THE BEGINNING OF NEXT WEEK WILL EVOLVE AS WELL...AS MID LEVEL HEIGHTS SLOWLY BEGIN TO INCREASE...WHICH WILL LEAD TO A WARMING TREND FOR THE FORECAST AREA INTO NEXT WEEK. MOISTURE TRANSPORT AND MID LEVEL BAROCLINIC ZONE LOOKS TO WAGGLE ACROSS THE FORECAST AREA FOR MON AND TUE...WHICH COULD LEAD TO MORE NIGHTTIME SCATTERED SHOWER AND THUNDERSTORM CHANCES. BUT THE MEDIUM RANGE MODELS SUGGEST THAT THE MID LEVEL BAROCLINIC WILL GRADUALLY SHIFT A LITTLE FURTHER NORTH TOWARDS THE MIDDLE THE WEEK...BRINGING LESSOR CHANCES OF STORMS FOR THE FORECAST AREA AND WARMER TEMPS. KETCHAM && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 652 PM CDT WED JUN 11 2014 A COMPLEX OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS DEVELOPING OVER WESTERN KANSAS IS EXPECTED TO TRACK EAST-SOUTHEAST ACROSS CENTRAL AND SOUTHEAST KANSAS TONIGHT INTO THURSDAY MORNING. THE STRONGEST STORMS SHOULD IMPACT AREAS ALONG/WEST OF THE TURNPIKE THROUGH EARLY TONIGHT...WITH STORMS EXPECTED TO WEAKEN AS THEY MOVE ACROSS SOUTHEAST KANSAS THURSDAY MORNING. WINDOW FOR BEST TIMING OF TSRA CHANCES ARE INDICATED BY THE TEMPO GROUP IN THE TERMINALS. GUSTY NORTH WINDS WILL DEVELOP BEHIND THE CONVECTION AND COLD FRONT PASSAGE. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 76 57 81 / 90 50 0 0 HUTCHINSON 64 75 57 81 / 80 30 0 0 NEWTON 63 74 56 79 / 80 40 0 0 ELDORADO 63 75 56 79 / 80 60 0 0 WINFIELD-KWLD 64 77 57 81 / 90 80 0 0 RUSSELL 60 76 56 81 / 80 0 0 0 GREAT BEND 61 75 57 81 / 80 10 0 0 SALINA 63 77 56 80 / 80 10 0 0 MCPHERSON 63 75 56 80 / 80 30 0 0 COFFEYVILLE 63 77 57 80 / 80 90 10 0 CHANUTE 63 76 56 79 / 70 80 10 0 IOLA 63 76 56 79 / 70 70 10 0 PARSONS-KPPF 63 77 57 80 / 80 80 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ032-033-047>053- 067>069-083. &&
Hazardous weather outlook, Jun 11, 9:09 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 909 PM CDT WED JUN 11 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-130215- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 909 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LOW-LAND FLOODING WILL CONTINUE IN PARTS OF CENTRAL KANSAS NEAR CREEKS AND STREAMS. A COMPLEX OF THUNDERSTORMS WILL SPREAD EAST-SOUTHEAST ACROSS CENTRAL AND SOUTH CENTRAL KANSAS EARLY TONIGHT AND EVENTUALLY INTO SOUTHEAST KANSAS VERY LATE TONIGHT. THE PRIMARY THREATS ARE DAMAGING WINDS TO 65 MPH AND VERY HEAVY RAINS THAT WOULD LIKELY CAUSE FURTHER FLOODING...ESPECIALLY ACROSS CENTRAL AND PORTIONS OF SOUTH CENTRAL KANSAS. NICKEL TO QUARTER SIZE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE OVER SOUTHEAST KANSAS EARLY ON THURSDAY. WHILE A FEW THUNDERSTORMS MAY BE STRONG WITH WIND GUSTS TO 50 MPH...VERY HEAVY RAINS ARE LIKELY AND MAY CAUSE LOCALIZED FLOODING. PATCHY FOG IS POSSIBLE OVER SOUTHEAST KANSAS EARLY FRIDAY MORNING WHEN VISIBILITIES AROUND ONE HALF MILE WOULD BE POSSIBLE. SEVERE THUNDERSTORMS ARE POSSIBLE FROM LATE SATURDAY AFTERNOON THROUGH MONDAY NIGHT. THE HAIL MAY BE QUITE LARGE ALONG WITH WINDS AROUND 70 MPH AND VERY HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT FOR LOCATIONS MAINLY WEST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/KETCHAM
In the hours before
Local storm report, Jun 12, 12:09 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST BROOKVILLE 38.77N 97.86W
06/12/2014 E60 MPH SALINE KS TRAINED SPOTTER
DOWNED 6 INCH DIAMETER TREE LIMBS.
&&
KEDLocal storm report, Jun 12, 12:16 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM TSTM WND GST 5 WSW SALINA 38.79N 97.70W
06/12/2014 E65 MPH SALINE KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 12, 12:21 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1219 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
06/12/2014 E60 MPH SALINE KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 12, 12:26 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1226 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG SALINA 38.82N 97.62W
06/12/2014 SALINE KS EMERGENCY MNGR
TREE LIMBS REPORTED DOWNED IN SALINA BY EMERGENCY
MANAGEMENT.
&&
JMCLocal storm report, Jun 12, 12:28 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1228 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 AM TSTM WND GST SALINA 38.82N 97.62W
06/12/2014 M61 MPH SALINE KS ASOS
61 MPH PEAK WIND GUST WAS MEASURED AT THE SALINA
MUNICIPAL AIRPORT.
&&
JMCLocal storm report, Jun 12, 12:29 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1229 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND GST ATTICA 37.24N 98.23W
06/12/2014 E60 MPH HARPER KS LAW ENFORCEMENT
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:47 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 58 min |
| Jun 11, 9:51 PM CDT | Special Weather Statement | ICT | Russell | 54 min |
| Jun 11, 10:27 PM CDT | River Flood Warning | ICT | Saline | 33 hr |
| Jun 11, 10:34 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 56 min |
| Jun 11, 10:40 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 50 min |
| Jun 11, 10:47 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 43 min |
| Jun 11, 11:01 PM CDT | Special Weather Statement | ICT | Kingman | 29 min |
| Jun 11, 11:29 PM CDT | Special Weather Statement | ICT | Kingman, Reno | 46 min |
| Jun 11, 11:37 PM CDT | Special Weather Statement | ICT | Ellsworth | 23 min |
| Jun 11, 11:51 PM CDT | Special Weather Statement | ICT | Saline | 39 min |
| Jun 11, 11:56 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 34 min |
| Jun 12, 12:00 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Saline | 45 min |
| Jun 12, 12:24 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 32 min |
| Jun 12, 12:33 AM CDT | Areal Flood Warning | ICT | Saline | 12 hr |
| Jun 12, 12:41 AM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| Jun 12, 1:00 AM CDT | Special Weather Statement | ICT | Sumner | 45 min |
| Jun 12, 1:46 AM CDT | Special Weather Statement | ICT | Cowley | 44 min |
| Jun 12, 6:50 PM CDT | Areal Flood Warning | ICT | Rice | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.